Differential and Integral Equations

Blow-up in several points for the nonlinear Schrödinger equation on a bounded domain

Nicolas Godet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given $p$ points in a bounded domain of $\mathbb R^d$, with $d=2,3$, we show the existence of solutions of the $L^2$-critical focusing nonlinear Schrödinger equation blowing up exactly at these points.

Article information

Source
Differential Integral Equations, Volume 24, Number 5/6 (2011), 505-517.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356018916

Mathematical Reviews number (MathSciNet)
MR2809619

Zentralblatt MATH identifier
1249.35303

Subjects
Primary: 35B44: Blow-up

Citation

Godet, Nicolas. Blow-up in several points for the nonlinear Schrödinger equation on a bounded domain. Differential Integral Equations 24 (2011), no. 5/6, 505--517. https://projecteuclid.org/euclid.die/1356018916


Export citation